# SDR AC2A076117

- Difficulty date: October 1, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 670 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cushion
- Part number: 222020742133
- Condition: Damaged
- Location: Cabin Seat
- Part time: 670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOAM WAS BUSTED AND SEPARATED FROM FRAME. REPLACED SEAT CUSHION.
